SciELO - Scientific Electronic Library Online

 
vol.38 issue3On a new class of generalized difference sequence spaces of fractional order defined by modulus functionA new type of generalized closed set via γ-open set in a fuzzy bitopological space author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

  • On index processCited by Google
  • Have no similar articlesSimilars in SciELO
  • On index processSimilars in Google

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

HANSEN, Ayse Kara  and  KUDEYT, Mahmut. Controllability of affine systems on free Nilpotent Lie groups Gm,ᵣ. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.3, pp.499-509. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-03-0032.

Controllability properties of affine control systems on free nilpotent Lie groups are examined and controllability of affine systems on thiskind of Lie groups are characterized by the help of their associated bilinear parts. In order to show this, an automorphism in the algebra level is found, authomosrpism orbit of the system is calculated and its properties are studied.

Keywords : Controllability; Affine algebra; Automorphism; Derivation; Free nilpotent Lie group.

        · text in English     · English ( pdf )